# SDR DALA2023092507906

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 94,043 hours, 44,015 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0668 LOW PRESSURE ON R1 DOOR EMERGENCY RESEVOIR AT PAX CABIN. CORRECTIVE ACTION SUMMARY OF NRC 00229: LOW PRESSURE R1 DOOR EMERGENCY RESERVOIR WAS REPLACED BY SERVICEABLE DOOR EMERGENCY RESERVOIR PER B-757 IPC 52-11-40-51A ITEM - 001 AND MUST BE INSTALLED PER JOB CARD 5211-3001-1R. (2982120)
